# SDR VNAA2018111611102

- Difficulty date: November 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 10,089 hours, 9,294 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF FROM CLT THE CREW RECEIVED A NOSE WHEEL STEERING INOP MESSAGE.  UPON ARRIVAL IN IAD THE CREW DECLARED AN EMERGENCY AND TRUCKS ROLLED.  THE AIRCRAFT LANDED SAFELY BUT THE SYSTEM DID NOT RESET SO THE AIRCRAFT WAS TOWED TO THE GATE. C/W OPS TEST OF NOSE WHEEL STEERING SYSTEM OPS TEST GOOD.
